# SDR DALA2018031401706

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,486 hours, 22,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD LT DOOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED LEFT FWD BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
